# SDR 98UAL900089

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7257U
- Make and model: Boeing 727222
- Aircraft serial: 21404
- Engine: Pwa JT8D15
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

USING ALTERNATE SYSTEM, OUTBOARD FLAPS WOULD NOT EXCEED BEYOND 30 DEGREES, THEN WOULD NOT RETRACT LESS THAN 5 DEGREES. RETURNED TO PAI.
